This item still needs to be validated !
Title: Assumed response times distributions in maximum likelihood scaling
Authors: Storms, Gerrit ×
Delbeke, L #
Issue Date: 1996
Publisher: Psychology press
Host Document: International journal of psychology vol:31 issue:3-4 pages:4451-4451
ISSN: 0020-7594
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Onderzoeksgroep hogere cognitie en individuele verschillen (-)
Plasma-astrophysics Section
Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.